


default search action
"An LMI based criterion for the global asymptotic stability of 2-D discrete ..."
Anurita Dey, Haranath Kar (2012)
- Anurita Dey, Haranath Kar
:
An LMI based criterion for the global asymptotic stability of 2-D discrete state-delayed systems with saturation nonlinearities. Digit. Signal Process. 22(4): 633-639 (2012)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.